Pacific Journal of Mathematics

Some inequalities in certain nonorientable Riemannian manifolds.

P. M. Pu

Article information

Source
Pacific J. Math. Volume 2, Number 1 (1952), 55-71.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103051942

Zentralblatt MATH identifier
0046.39902

Mathematical Reviews number (MathSciNet)
MR0048886

Subjects
Primary: 53.0X

Citation

Pu, P. M. Some inequalities in certain nonorientable Riemannian manifolds. Pacific J. Math. 2 (1952), no. 1, 55--71. http://projecteuclid.org/euclid.pjm/1103051942.


Export citation

References

  • [1] Ph. Frank und R. v. Mises, Die Differential- und Integralgleichungen derMechanik und Physik, Erster Teil, New York, 1943.
  • [2] A. Hurwitz, Uber die Erzeugung der Invarianten durch Integration, Nachr. Akad. Wiss. Gottingen. Math.-Phys. Kl. Math.- Phys.-Chem. Abt. 1897, 71-90.
  • [3] H. Weyl, Classical Groups, Their Invariants and Representations, Princeton Uni- versity Press, 1939.